Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 35, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jun 11, 2010, 4:27 PM MDT for El Paso County, Colorado. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2010, 4:27 PM MDT (22:27 UTC)
- Expired
- Jun 11, 2010, 5:18 PM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:38 PM MDT | HAIL 0.5 | 1 Nne Peyton, CO | |
| Jun 11, 4:40 PM MDT | HAIL 1.25 | 3 N Peyton, CO | |
| Jun 11, 5:03 PM MDT | TORNADO | 3 W Ramah, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:13 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
841 WFUS55 KPUB 112227 TORPUB COC041-112330- /O.NEW.KPUB.TO.W.0035.100611T2227Z-100611T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PUEBLO CO 427 PM MDT FRI JUN 11 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 530 PM MDT * AT 424 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD NEAR PEYTON...OR 19 MILES NORTHEAST OF COLORADO SPRINGS. A TORNADO MAY DEVELOP AT ANY TIME! DOPPLER RADAR SHOWED THIS TORNADIC STORM MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... CALHAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3912 10418 3895 10433 3900 10460 3913 10461 TIME...MOT...LOC 2227Z 207DEG 21KT 3907 10452 $$ CERU
5 follow-up statements
609 WWUS55 KPUB 112239 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 439 PM MDT FRI JUN 11 2010 COC041-112330- /O.CON.KPUB.TO.W.0035.000000T0000Z-100611T2330Z/ EL PASO CO- 439 PM MDT FRI JUN 11 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL EL PASO COUNTY UNTIL 530 PM MDT... AT 433 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS TORNADO WAS LOCATED NEAR PEYTON...OR 23 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... CALHAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3895 10433 3903 10451 3913 10456 3912 10418 TIME...MOT...LOC 2239Z 234DEG 22KT 3910 10443 $$ CERU
751 WWUS55 KPUB 112251 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 451 PM MDT FRI JUN 11 2010 COC041-112330- /O.CON.KPUB.TO.W.0035.000000T0000Z-100611T2330Z/ EL PASO CO- 451 PM MDT FRI JUN 11 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL EL PASO COUNTY UNTIL 530 PM MDT... AT 447 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF CALHAN...OR 29 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 25 MPH. THIS STORM IS STRONGLY ROTATING AND A TORNADO COULD FORM ANY MOMENT. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3902 10427 3907 10445 3913 10450 3912 10418 TIME...MOT...LOC 2251Z 234DEG 22KT 3914 10435 $$ CERU
054 WWUS55 KPUB 112301 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 501 PM MDT FRI JUN 11 2010 COC041-112330- /O.CON.KPUB.TO.W.0035.000000T0000Z-100611T2330Z/ EL PASO CO- 501 PM MDT FRI JUN 11 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL EL PASO COUNTY UNTIL 530 PM MDT... AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES WEST OF RAMAH...OR 33 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3902 10427 3907 10445 3913 10450 3912 10418 TIME...MOT...LOC 2301Z 234DEG 22KT 3918 10429 $$ CERU
853 WWUS55 KPUB 112305 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 505 PM MDT FRI JUN 11 2010 COC041-112330- /O.CON.KPUB.TO.W.0035.000000T0000Z-100611T2330Z/ EL PASO CO- 505 PM MDT FRI JUN 11 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL EL PASO COUNTY UNTIL 530 PM MDT... AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTHWEST OF RAMAH...OR 33 MILES WEST OF LIMON...MOVING NORTHEAST AT 25 MPH. AT 501 PM A TORNADO WAS REPORTED IN 3 MILES WEST OF RAMAH. THIS TORNADO COULD BE RAIN WRAPPED TAKE COVER IMMEDIATELY. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3907 10423 3908 10438 3913 10441 3912 10418 TIME...MOT...LOC 2303Z 234DEG 22KT 3918 10427 $$ CERU
639 WWUS55 KPUB 112318 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 518 PM MDT FRI JUN 11 2010 COC041-112328- /O.CAN.KPUB.TO.W.0035.000000T0000Z-100611T2330Z/ EL PASO CO- 518 PM MDT FRI JUN 11 2010 ...THE TORNADO WARNING FOR NORTH CENTRAL EL PASO COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3907 10423 3908 10438 3913 10441 3912 10418 TIME...MOT...LOC 2318Z 234DEG 22KT 3923 10417 $$ CERU
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:29 PM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 11, 2:29 PM MDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 229 PM MDT FRI JUN 11 2010 .SHORT TERM... (TONIGHT AND SATURDAY) ...MAIN CONCERNS IS SVR ALL PLAINS THIS AFTERNOON/EVE AND SVR POSSIBLY EXTREME SE CORNER TOMORROW... CURRENTLY... AS OF 1 PM...ATMOS OVER REGION CONTINUES TO DESTABILIZE AS 1000-2000 J/KG IS NOTED OVER THE REGION PER SPC MESO PAGE. DEEP SHEAR OF 40-50 KNOTS ALSO NOTED. TSRA IS BEGINNING TO DEVELOP OVER THE HIGHER TRRN. CI FROM CB/S CAN BE OBSERVED RACING OFF TO THE NE. THIS AFTERNOON AND EARLY EVENING... SHORT RANGE GUIDANCE...HRRR INDICATES STORMS SHOULD FIRE OVER THE WETS AND THEN MOVE NE. STORMS WILL LIKELY FORM OVER THE PP REGION AND ALSO MOVE OVER THE PALMER. GIVEN THE CAPE AND SHEAR STORMS WILL BECOME SVR WITHIN 1/2 TO 1 HOUR OF INITIATION. BASED ON LATEST SIMULATIONS...LLVL WINDS WILL BEGIN TO INCREASE TOWARDS 00Z AND AS THE STORMS MOVE FARTHER ONTO THE PLAINS THE TOR THREAT WILL INCREASE. SVR THREAT WILL GRADUALLY DECREASE LATER THIS EVENING OVER THE REGION AS ATMOSPHERE BECOMES MORE STABLE. HOWEVER WITH APPROACHING LARGE CLOSED LOW TO THE WEST AND INCREASING DEEP UPSLOPE...PRECIP WILL LIKELY CONTINUE OVER THE REGION...ESPECIALLY THE PIKES PEAK REGION AND C MTNS. TEMPS TONIGHT WILL GET TO FREEZING GENERALLY ABOVE 12000 FEET AND WE WILL SEE A COUPLE/FEW INCHES OF SNOW OVER THE HIGHER PEAKS. TOMORROW... MAIN CONCERN WILL BE THE FAR SE PLAINS. SIMULATIONS ARE SHOWING SOME INSTABILITY THIS REGION AS THE SFC LOW SETS UP OVER FAR NE NEW MEXICO. GIVEN THE STRONG SHEAR THAT WILL BE IN PLACE...IF STORMS CAN GET GOING THEY WILL LIKELY BE SEVERE. SPC HAS THE FAR SE REGION IN SLIGHT RISK. OTHERWISE...BEST CHANCE OF PRECIP TOMORROW WILL BE OVER THE GREATER PIKES PEAK REGION AND C MTNS REGION AS UPPER LOW CONTINUES TO SLOWLY PROGRESS EASTWARD. EXPECT GENERALLY CLOUDS SKIES OVER THE REGION WITH COOL TEMPERATURES...50S AND 60S...MOST OF PLAINS...EXCEPT SE WHERE TEMPS WILL BE IN THE 70S TO AROUND 80F. SAN LUIS VALLEY MAY REMAIN DRY AND WARM WITH THIS SYSTEM AS THIS REGION WILL LIKELY BE DRY SLOTTED. /HODANISH .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) MODELS IN GOOD AGREEMENT FOR THE FIRST PART OF THE EXTENDED BEFORE DIFFERENCES ARISE BY MIDWEEK. THE UPPER LOW OVER THE INTERMOUNTAIN WEST WILL BEGIN TO LIFT NORTHEAST INTO THE NORTHERN PLAINS THROUGH TUESDAY. THIS WILL KEEP UNSETTLED WEATHER ACROSS SOUTHERN COLORADO INTO EARLY NEXT WEEK. A STRONG WAVE WILL ROTATE ACROSS COLORADO AROUND THE UPPER LOW ON SUNDAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA. NOT ANTICIPATING ANYTHING IN THE WAY OF SEVERE WEATHER EXCEPT FOR OVER THE EXTREME SOUTHEASTERN PLAINS WHERE ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE ON SUNDAY AFTERNOON. COOLER WEATHER WILL SPREAD SOUTH OVER EASTERN COLORADO BY SUNDAY MORNING WITH HIGHS ONLY TOPPING OUT IN THE LOWER 70S. 700 MB TEMPERATURES WILL DROP TO NEAR 3C BY SUNDAY EVENING WITH SNOW LEVELS DROPPING TO 10 KFT. WOULD NOT BE SURPRISED TO SEE A COUPLE OF INCHES OF SNOW ACROSS THE HIGH PEAKS OF THE WESTERN AND CENTRAL MOUNTAINS SUNDAY NIGHT. THE UPPER LOW SPLITS BY MONDAY MORNING WITH THE STRONGEST ENERGY ACROSS THE NORTHERN PLAINS...AND A WEAKER TROUGH TRAILING INTO THE DESERT SOUTHWEST. EXPECT SHOWERS AND THUNDERSTORMS THROUGH MONDAY AS THE TROUGH MOVES EAST ACROSS THE AREA. HIGHS ON MONDAY WILL WARM SLIGHTLY INTO UPPER 70S FOR MONDAY. MODELS BEGIN TO DIVERGE HEADING INTO TUESDAY. THE GFS BECOMES MORE AMPLIFIED DEVELOPING AN AREA OF LOW PRESSURE OVER THE WESTERN CONUS AND RIDGE BUILDING IN THE CENTRAL PLAINS. THIS WILL PRODUCE SOUTHWESTERLY FLOW ACROSS THE AREA. THE ECMWF REMAINS LESS AMPLIFIED WITH A MORE ZONAL FLOW REGIME OVER THE WESTERN CONUS. MAINTAINED THE CURRENT FORECAST WHICH FOLLOWS THE GFS WITH WARMER WEATHER AND CHANCES FOR AFTERNOON CONVECTION WEDNESDAY THROUGH FRIDAY. HIGHS WILL GRADUALLY WARM INTO THE UPPER 80S TO LOWER 90S THROUGH THE END OF THE WEEK. MOZLEY && .AVIATION... KCOS WILL BE HIGHLY IMPACTED FROM THIS EVENT. TSRA...SOME STRONG TO SVR...COULD AFFECT THE AERODROME SITE THIS AFTERNOON AND EARLY EVENING. EXPECT AT LEAST MVFR CONDITIONS TO AFFECT THE SITE FROM AROUND 06Z THROUGH 15Z TOMORROW DUE TO LOW CIGS AND SHRA/ISOLD TSRA. LOWER CIGS WILL LIKELY CONTINUE THROUGH TOMORROW...HOWEVER THUNDER THREAT WILL BE VERY ISOLATED AND WILL NOT BE STRONG. KPUB...COULD SEE STRONG TO SVR STORMS THIS AFTERNOON AND EARLY EVENING. MVFR CIGS LIKELY LATER TONIGHT AFTER 07Z LASTING INTO MID MORNING. LOW CLOUDS TOMORROW LIKELY BUT SHOULD BE ABOVE 3 KFT. SHOWERS AND ISOLD WEAK THUNDER LIKELY TOMORROW. KALS...GENERALLY DRY WITH ISOLD TSRA...ESPECIALLY TOMORROW. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/88
Hazardous weather outlook, Jun 11, 7:02 AM MDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 702 AM MDT FRI JUN 11 2010 COZ058>089-093>099-121315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 702 AM MDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON AND EVENING...MAINLY FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN COLORADO PLAINS. LOW LEVEL MOISTURE AND WIND SHEAR PROFILES ARE FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. HAIL LARGER THAN GOLF BALLS...DAMAGING THUNDERSTORM WINDS...LOCALLY HEAVY RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING AND EVEN AN ISOLATED TORNADO MAY BE NOTED WITH ANY SUPERCELLS THAT DEVELOP...ESPECIALLY FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN COLORADO PLAINS. IN ADDITION...LOCALIZED SNOW AMOUNTS UP TO 2 INCHES WILL BE NOTED TONIGHT OVER PORTIONS OF THE WESTERN AND ESPECIALLY THE CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY ACROSS MUCH OF SOUTHERN COLORADO...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS AND ALONG THE NEW MEXICO BORDER. CLOUD TO GROUND LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ALONG AND EAST OF THE I-25 CORRIDOR AFTER 1 PM...AND IN THE VICINITY OF THE CONTINENTAL DIVIDE TONIGHT. 77/10
In the hours before
Special weather statement, Jun 11, 3:05 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 305 PM MDT FRI JUN 11 2010 COZ084-085-112130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 305 PM MDT FRI JUN 11 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...NORTHEASTERN COLORADO SPRINGS. AT 301 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EAST CENTRAL COLORADO SPRINGS...OR NEAR COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... BLACK FOREST. PEYTON. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CERU
Special weather statement, Jun 11, 3:16 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 316 PM MDT FRI JUN 11 2010 COZ081-084-085-112145- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 316 PM MDT FRI JUN 11 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...WESTERN COLORADO SPRINGS. AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST CENTRAL COLORADO SPRINGS...OR NEAR COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN COLORADO SPRINGS. AIR FORCE ACADEMY. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CERU
Local storm report, Jun 11, 3:50 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 6 SSE WALSENBURG 37.54N 104.74W
06/11/2010 M1.00 INCH HUERFANO CO TRAINED SPOTTER
&&
JKHLocal storm report, Jun 11, 3:53 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 SSE WALSENBURG 37.49N 104.71W
06/11/2010 E0.75 INCH HUERFANO CO TRAINED SPOTTER
MEASURED AT MILE MARKER AT I-25
&&
SHODANISLocal storm report, Jun 11, 4:00 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
400 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM FUNNEL CLOUD 23 ENE WALSENBURG 37.75N 104.39W
06/11/2010 LAS ANIMAS CO NWS EMPLOYEE
SIGHTED FROM NWS PUEBLO
&&
JCERUSpecial weather statement, Jun 11, 4:02 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 402 PM MDT FRI JUN 11 2010 COZ085-086-112230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 402 PM MDT FRI JUN 11 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO NORTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...PUEBLO. AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PUEBLO WEST...OR NEAR PUEBLO...WHICH WAS MOVING TOWARD THE NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... PINON. SCHRIEVER AFB. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 65 min |
| Jun 11, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 62 min |
| Jun 11, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 60 min |
| Jun 11, 3:48 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 57 min |
| Jun 11, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 56 min |
| Jun 11, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 55 min |
| Jun 11, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 34 min |
| Jun 11, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Huerfano, Las Animas, Otero, Pueblo | 63 min |
| Jun 11, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
| Jun 11, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 55 min |
| Jun 11, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 63 min |
| Jun 11, 5:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 11, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 64 min |
| Jun 11, 5:44 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 11, 5:49 PM MDT | Flash Flood Warning | PUB | Crowley, Huerfano, Las Animas, Otero, Pueblo | 2 hr |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.